Parity sheaves, moment graphs and the p-smooth locus of Schubert varieties

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Fiebig P, Williamson G
Zeitschrift: Annales de l'Institut Fourier
Verlag: Association des Annales de l'Institute Fourier; 1999
Jahr der Veröffentlichung: 2014
Band: 64
Heftnummer: 2
Seitenbereich: 489-536
ISSN: 0373-0956
eISSN: 1777-5310


Abstract


We show that the Braden-MacPherson algorithm computes the stalks of parity sheaves. As a consequence we deduce that the Braden-MacPherson algorithm may be used to calculate the characters of tilting modules for algebraic groups and show that the p-smooth locus of a (Kac-Moody) Schubert variety coincides with the rationally smooth locus, if the underlying Bruhat graph satisfies a GKM-condition.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Einrichtungen weiterer Autorinnen und Autoren

Max-Planck-Institut für Mathematik (MPIM)


Zitierweisen

APA:
Fiebig, P., & Williamson, G. (2014). Parity sheaves, moment graphs and the p-smooth locus of Schubert varieties. Annales de l'Institut Fourier, 64(2), 489-536. https://dx.doi.org/10.5802/aif.2856

MLA:
Fiebig, Peter, and Geordie Williamson. "Parity sheaves, moment graphs and the p-smooth locus of Schubert varieties." Annales de l'Institut Fourier 64.2 (2014): 489-536.

BibTeX: 

Zuletzt aktualisiert 2018-03-12 um 20:50